# SDR FDEA201110194591

- Difficulty date: October 19, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT COVE PANEL INBD SIDE OF INBD SLAT TRACK MOUNT FITTING CRACKED.  REMOVED AND REPLACED COVE PANEL IAW SRM 51-40-02.  MAJOR REPAIR.
